# SDR 9514449945

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING SLAT EXTENSION ON APPROACH INTO MSP, SLAT EXTEND LIGHT BEGAN FLICKERING, THEN EXTINGUISHED AND SLAT DISAGREEMENT LIGHT ILLUMINATED.  PERFORMED MISSED APPROACH AND CAPTAIN DECLARED AN EMERGENCY.  SUCCESSFUL LANDING WAS ACCOMPLISHED ON SECOND ATTEMPT WITH FLAPS AT 40 DEGREES AND NO SLATS.  CYCLED SLATS AND FLAPS SEVERAL TIMES AND DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
